RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 6, Pages 940–943 (Mi mz7663)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

Regular Solutions of a Multiparameter Inverse Spectral Problem

N. F. Valeev

Bashkir State University

Keywords: multiparameter inverse spectral problem, Sturm–Liouville operator, Dirichlet boundary condition, Hilbert space, rotation of analytic vector fields

DOI: https://doi.org/10.4213/mzm7663

Full text: PDF file (282 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:6, 890–893

Bibliographic databases:

Received: 23.11.2008

Citation: N. F. Valeev, “Regular Solutions of a Multiparameter Inverse Spectral Problem”, Mat. Zametki, 85:6 (2009), 940–943; Math. Notes, 85:6 (2009), 890–893

Citation in format AMSBIB
\Bibitem{Val09}
\by N.~F.~Valeev
\paper Regular Solutions of a Multiparameter Inverse Spectral Problem
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 6
\pages 940--943
\mathnet{http://mi.mathnet.ru/mz7663}
\crossref{https://doi.org/10.4213/mzm7663}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2572845}
\zmath{https://zbmath.org/?q=an:1190.34012}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 6
\pages 890--893
\crossref{https://doi.org/10.1134/S0001434609050307}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267684500030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-69949189221}


Linking options:
  • http://mi.mathnet.ru/eng/mz7663
  • https://doi.org/10.4213/mzm7663
  • http://mi.mathnet.ru/eng/mz/v85/i6/p940

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. F. Valeev, “Obratnaya spektralnaya zadacha dlya konechnomernykh operatorov”, Ufimsk. matem. zhurn., 2:2 (2010), 3–19  mathnet  zmath  elib
    2. Martynova Yu.V., “Modelnaya obratnaya spektralnaya zadacha dlya operatora Shturma-Liuvillya na geometricheskom grafe”, Vestnik Bashkirskogo universiteta, 16:1 (2011), 4–10  elib
    3. N. F. Valeev, “Ob odnom spektralnom svoistve irregulyarnykh puchkov”, Ufimsk. matem. zhurn., 4:4 (2012), 45–53  mathnet
    4. Valeev N.F., “On Quasiregular Spectrum of Matrix Pencils”, Dokl. Math., 88:2 (2013), 545–547  crossref  mathscinet  zmath  isi  scopus
    5. Martynova Yu.V., “Modelnaya obratnaya spektralnaya zadacha dlya operatora Shturma–Liuvillya na geometricheskom grafe tipa «derevo»”, Sistemy upravleniya i informatsionnye tekhnologii, 53:3 (2013), 19–23  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:258
    Full text:70
    References:21
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019